# SDR SWAA2021081712765

- Difficulty date: January 31, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 44,271 hours, 24,577 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241DF FIBERS PULLED OFF OF TOP SURFACE FROM TAPE REMOVAL / REPLACED FLOOR PANEL 241DF BY FABRICATION NEW IAW B737 SRM 53-00-50-2R-0 REP GEN REV 69. DWG 144A5810-128 REV- AND BAC 5085 REV E
